NONAMENABILITY OF THE FOURIER ALGEBRA OF A COMPACT GROUP

被引:83
作者
JOHNSON, BE
机构
[1] Department of Mathematics and Statistics, The University, Newcastle upon Tyne
来源
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES | 1994年 / 50卷
关键词
D O I
10.1112/jlms/50.2.361
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
[No abstract available]
引用
收藏
页码:361 / 374
页数:14
相关论文
共 11 条
[1]  
BADE WG, 1987, P LOND MATH SOC, V55, P359
[2]  
Eymard P., 1964, B SOC MATH FRANCE, V92, P181, DOI DOI 10.24033/BSMF.1607
[3]   A CHARACTERIZATION OF WEAKLY AMENABLE BANACH-ALGEBRAS [J].
GROENBAEK, N .
STUDIA MATHEMATICA, 1989, 94 (02) :149-162
[4]  
Hewitt E., 1963, ABSTRACT HARMONIC AN, VI
[5]  
Hewitt E., 1970, ABSTRACT HARMONIC AN, VII
[6]  
Johnson B. E., 1972, MEM AM MATH SOC, V127
[8]  
Kadison RV, 1986, FUNDAMENTALS THEORY, VII
[9]  
MACKEY GW, 1976, THEORY UNITARY GROUP
[10]  
Paterson A. L., 1988, AMENABILITY